# SDR AALA20120308018

- Difficulty date: March 8, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 67,540 hours, 35,609 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: COM7065
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AT ABOUT 300FT AGL AFTER TAKEOFF, F/O`S CADC FAILED WITH FLAGS IN AIRSPEED AND ALTIMETER AND BOTH FLIGHT DIRECTORS FAILED.  FOUND C/B F12 POPPED.  PLACED BOTH CADCS ON NR 1 AND F/O`S INSTRUMENTS BEGAN TO INDICATE NORMAL.  ALTITUDE SELECT WINDOW FLIGHT GUIDANCE PANEL WAS BLANK, AUTOTHROTTLES WOULD NOT TURN ON.  SWITCHING FROM AP1 AND AP2 DID NOT HELP.  ON FINAL APPROACH 5 MINS LATER FLIGHT DIRECTOR BEGAN TO WORK BUT AUTOTHROTTLES WOULD NOT ENGAGE.  BOTH FMAS WENT BLANK AND AFTER 2 MINUTES SELECT WINDOW BEGAN TO WORK.  ON FINAL ALL FMA WINDOWS WORKED.  FOUND NR 2 CADC BAD.  REPLACED NR 2 CADC AND CHANGED CIRCUIT BREAKER FOR NR 2 CADC.  ALL TEST CHECKED OK.
